# SDR VNAA2015120500002

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 28,382 hours, 28,434 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MISSED APPROACH, DURING GEAR RETRACTION, CREW REPORTED GEAR DISAGREE WARNING MESSAGE CAME ON.  AIRSPEED WAS 220.  AFTER SLOWING TO BELOW 200, GEAR DISAGREE MESSAGE WENT AWAY AND GEAR LOWERED NORMALLY.  MAINTENANCE INSPECTED AND PERFORMED GEAR SWINGS IAW AMM.  FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
